Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Faster than expected escape for a class of fully chaotic maps
Authors: Georgiou, O.; Dettmann, C. P.; Altmann, E. G.
Date of Publication (YYYY-MM-DD): 2012-12
Title of Journal: Chaos
Volume: 22
Issue / Number: 4
Sequence Number of Article: 043115
Document Type: Article
ID: 655657.0
Full Connectivity: Corners, Edges and Faces
Authors: Coon, J.; Dettmann, C. P.; Georgiou, O.
Date of Publication (YYYY-MM-DD): 2012-06
Title of Journal: Journal of Statistical Physics
Volume: 147
Issue / Number: 4
Start Page: 758
End Page: 778
Document Type: Article
ID: 655174.0
Quantifying intermittency in the open drivebelt billiard
Authors: Dettmann, C. P.; Georgiou, O.
Date of Publication (YYYY-MM-DD): 2012-06
Title of Journal: Chaos
Volume: 22
Issue / Number: 2
Sequence Number of Article: 026113
Document Type: Article
ID: 655193.0
Dependence of chaotic diffusion on the size and position of holes
Authors: Knight, G.; Georgiou, O.; Dettmann, C. P.; Klages, R.
Date of Publication (YYYY-MM-DD): 2012-06
Title of Journal: Chaos
Volume: 22
Issue / Number: 2
Sequence Number of Article: 023132
Document Type: Article
ID: 655847.0
Impact of boundaries on fully connected random geometric networks
Authors: Coon, J.; Dettmann, C. P.; Georgiou, O.
Date of Publication (YYYY-MM-DD): 2012-01-20
Title of Journal: Physical Review E
Volume: 85
Issue / Number: 1
Sequence Number of Article: 011138
Document Type: Article
ID: 655175.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.